# SDR ASAA0080370

- Difficulty date: June 13, 2000
- Submitted: December 15, 2000
- Operation: Air carrier
- Aircraft: N954AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49387
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 5930483
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX: DURING 15K CHECK CORROSION WAS FOUND ON SHEAR TIE CLIP, FS 1250, LONGERON 29L TO 29R.REMOVED DAMAGED MATERIAL AND INSTALLED REPAIR ANGLES AND SPLICES IAW DC9 SRM 53-03.
